# SDR IPXA2023090620307

- Difficulty date: September 2, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N629UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65778
- Aircraft time: 7,795 hours, 1,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Punctured
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** MAJOR REPAIR *** DURING INSPECTION, FOUND A PUNCTURE IN THE AIRCRAFT SKIN LOCATED AT STATION 790, AIRCRAFT RIGHT, APPROX 8 INCHES ABOVE FWD LOWER CARGO COMPARTMENT FLOOR. REPAIR ACCOMPLISHED IAW EO-88092-REQ1 REFERENCE SRM 53-20-01-0I-1, FIGURE 1, DETAIL II, ITEM 12
